Ibuprofin and other OTC pain relievers increase risk of heart palpitations

Pain is not your enemy.  It is simply a signal from your body, trying to get your attention.  Taking chemicals to disconnect from your body is never a good thing.  Here is a new study that highlights only one of the risks created by this behavior.  If you are getting constact headaches, there is a reason and it is not a lack of medicine.  Come on in and let’s talk about it.  It may be your diet, your posture, your routine, or a variety of other imbalances that are leading your body to send those signals.

Ibuprofen and aspirin linked to irregular heart rhythm

Advertisements

One thought on “Ibuprofin and other OTC pain relievers increase risk of heart palpitations

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s